# SDR ERAA080339

- Difficulty date: June 11, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,411 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Making Metal
- Location: Engine
- Part time: 15,424 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL.  INITIAL INSPECTION FOUND COMPRESSOR ATTACHMENT HARDWARE LOOSE.  2 1/2 BEARING MAKING METAL. ACTION TAKEN:  INSTALLED NEW 2 1/2 BEARING AND PTO GEAR.  COMPLIED WITH CEB-A-1351 REPLACE OIL TUBE.
